A case report of Lithium induced Dariers disease

Authors

  • Dinesh Kumar MK Department of Psychiatry, Malabar Medical college, Modakkallur,Calicut
  • Aswathi T V Department of Dermatology, Malabar Medical college, Modakkallur,Calicut
  • Shima K Department of Pathology, Malabar Medical college, Modakkallur,Calicut

DOI:

https://doi.org/10.30834/KJP.33.1.2020.181

Keywords:

Lithium, Bipolar disorder, Dariers disease

Abstract

Lithium has been used frequently in the management of Affective disorders since six decades and known to cause dermatological adverse events in the form of Acne, exacerbation of Psoriasis etc..Here we report another dermatological manifestation of Lithium therapy, induction of Dariers disease.

Downloads

Published

2020-02-21

How to Cite

MK, D. K., T V, A., & K, S. (2020). A case report of Lithium induced Dariers disease. Kerala Journal of Psychiatry, 33(1), 52–55. https://doi.org/10.30834/KJP.33.1.2020.181

Issue

Section

Case Report